Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 142, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 28, 2009, 5:27 PM CDT for Brewster County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2009, 5:27 PM CDT (22:27 UTC)
- Expired
- May 28, 2009, 6:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Brewster County, TX
The radar
The Midland/Odessa radar (KMAF), 209 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1336 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMAF 282227
SVRMAF
TXC043-282330-
/O.NEW.KMAF.SV.W.0142.090528T2227Z-090528T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
527 PM CDT THU MAY 28 2009
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 630 PM CDT
* AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MARATHON...MOVING EAST SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
MARATHON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3036 10323 3035 10300 3017 10288 3010 10315
3014 10333 3033 10327
TIME...MOT...LOC 2227Z 288DEG 17KT 3028 10324
$$2 follow-up statements
000
WWUS54 KMAF 282249
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
549 PM CDT THU MAY 28 2009
TXC043-282330-
/O.CON.KMAF.SV.W.0142.000000T0000Z-090528T2330Z/
BREWSTER TX-
549 PM CDT THU MAY 28 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTH CENTRAL BREWSTER COUNTY...
AT 549 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES EAST OF MARATHON...MOVING EAST AT 20 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...NORTH
CENTRAL BREWSTER COUNTY AND NORTHEASTERN BREWSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3036 10323 3035 10300 3017 10288 3010 10315
3014 10333 3033 10327
TIME...MOT...LOC 2249Z 288DEG 17KT 3025 10313
$$000
WWUS54 KMAF 282311
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
611 PM CDT THU MAY 28 2009
TXC043-282330-
/O.CON.KMAF.SV.W.0142.000000T0000Z-090528T2330Z/
BREWSTER TX-
611 PM CDT THU MAY 28 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTH CENTRAL BREWSTER COUNTY...
AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10
MILES EAST OF MARATHON...MOVING EAST AT 15 MPH.
SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...NORTH
CENTRAL BREWSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.
&&
LAT...LON 3036 10323 3035 10300 3017 10288 3010 10315
3014 10333 3033 10327
TIME...MOT...LOC 2311Z 292DEG 15KT 3020 10307
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:44 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, May 28, 1:44 PM CDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 144 PM CDT THU MAY 28 2009 .DISCUSSION... MID/UPPER LEVEL RIDGE CENTERED INVOF OF DESERT SW. THIS FEATURE CONTINUES TO DEFLECT MID LATITUDE WLYS NWD WHILE SRN BRANCH OF MID LEVEL WLYS CONTINUES TO MOVE ACRS NRN BAJA THROUGH CHIHUAHUA AND FAR SRN CWFA. THIS SUPPORTS GENERAL IDEA THAT MINOR SHRTWV TROF/S WILL HAVE AN OPPORTUNITY TO MOVE ACRS SW PARTS OF THE CWFA. ATMOSPHERE IS CONDUCIVE TO CONVECTION ACRS SW-W CWFA WHERE SB CINH NOT AN ISSUE FOR ELEVATED HEAT SOURCES...STEEP 7H-5H LR/S (8 C/KM) MODULATE ANY LIFT FROM MINOR SHRTWV TROF/S...AND WHERE SFC DWPNTS REMAIN 45-50 DEGREES WITH WEAK UPSLOPE FLOW. FARTHER N ACRS PB INVERTED SFC TROF AND CONVERGENCE INVOF SAID TROF SEEM TO BE FEATURE THAT NAM12/RUC13 ARE FOCUSING PRECIP ON. MODELS AGAIN SUGGEST AN MCS WILL DEVELOP W OF THE RIO GRANDE THEN TRACK E INTO TRANS PECOS SOMEWHERE BTWN SRN HUDSPETH COUNTY AND NEAR PRESIDIO WHILE THE NAM12/GFS ARE PAINTING PRECIP ACRS CENTRAL PB OVERNIGHT. 0-6KM BULK SHEAR NEAR 30KTS FROM PB INTO TRANS PECOS FAVOR A FEW SEVERE STORMS...LOCAL HEAVY RAIN ACRS THE SW IS A CONCERN AS WELL. WILL HAVE TO KEEP A WATCH ON WELL DEFINED SHRTWV TROF MOVING THRU THE PANHANDLE REGION IT COULD HELP TO ENHANCE CONVECTION THIS EVENING ACRS PB AS NAM12/GFS QPF INDICATES. MET GUIDANCE HAS COME IN HIGHER AT MAF/MRF AND BASED PARTLY ON PRESENCE OF TROF AND CURRENT RADAR TRENDS WILL OPT TO INCREASE POPS TONIGHT. MID LEVEL RIDGE AXIS WILL BE FARTHER E FRIDAY AND THIS WILL TEND TO LIMIT PRECIP POTENTIAL ACRS PB BUT STILL ENUF MSTR INSTABILITY IN HIER TERRAIN FOR SLGHT CHC OF TSTMS. DRIER LOW LEVELS APPEAR SAT AND TEMPS CONTINUE TO INCREASE. MID LEVEL THETA-E RIDGE AXIS LOOKS TO BE W INTO CNTRL NM AND W TX MTNS SO THAT WILL BE FAVORED AREA FOR PRECIP. VERY WEAK MID LEVEL FLOW MAY RESULT IN SACRAMENTO/GUADALUPE DRIFTERS AND ISOLD/SLGHT CHC POPS IN FAR WRN LOWER ELEVATIONS REASONABLE FOR SAT. GFS/NAM12 DO SHOW A SHRTWV MOVING E ON SUN HOWEVER IT MAY MOVE E TOO EARLY TO COINCIDE WITH MAX HEATING THEREBY LIMITING PRECIP POTENTIAL. CERTAINLY HARD TO TIME THIS TROF IN SUCH WEAK FLOW AND IT COULD BE SLOWER. ATTP WILL OPT TO EXPAND ISOLD POPS EWD SOME. 7H TEMPS GRADUALLY INCREASE WITH TEMPS FINALLY 11-13C BY MON. PRETTY BIG DIFFERENCES IN MID LEVEL FLOW APPEAR BTWN GFS/ECMWF TUE-THUR AS GFS HAS MID LEVEL RIDGE AXIS FARTHER E GENERALLY HOLDING SW FLOW ACRS WRN 1/3 OF CWFA WHILE ECMWF HAS MID LEVEL RIDGE AXIS FARTHER W KEEPING A N-NW MID LEVEL FLOW IN PLACE. RATHER UNUSUAL THAT WE/RE NOT TALKING ABOUT DRYLINE STORMS. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 62 86 63 89 / 30 10 10 10 CARLSBAD NM 57 85 59 88 / 20 20 20 20 DRYDEN TX 65 86 64 87 / 20 20 10 20 FORT STOCKTON TX 61 86 63 88 / 30 20 10 20 GUADALUPE PASS TX 56 83 57 87 / 30 30 20 20 HOBBS NM 58 88 60 92 / 20 20 10 10 MARFA TX 53 78 51 81 / 40 30 20 20 MIDLAND INTL AIRPORT TX 62 87 61 88 / 30 20 10 10 ODESSA TX 61 87 62 88 / 30 20 10 10 WINK TX 63 90 65 93 / 20 20 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, May 28, 12:26 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1226 PM CDT THU MAY 28 2009 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-291730- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 1226 PM CDT THU MAY 28 2009 /1126 AM MDT THU MAY 28 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT...ESPECIALLY ACROSS THE MARFA PLATEAU...BIG BEND...AND LOWER TRANS PECOS. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WIND THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA EACH DAY THROUGH THE WEEKEND...ESPECIALLY OVER THE MOUNTAINS OF WEST TEXAS AND NEW MEXICO. SOME OF THESE STORMS COULD BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT SOUTH OF A GUADALUPE PASS TO MIDLAND LINE. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND 44
In the hours before
Special weather statement, May 28, 4:39 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 439 PM CDT THU MAY 28 2009 TXZ069-282215- UPTON- 439 PM CDT THU MAY 28 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN UPTON COUNTY. A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER MIDKIFF AT 440 PM CDT...MOVING SOUTHEAST AT 10 MPH. PEA TO MARBLE SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE POSSIBLE. PEOPLE IN NORTHEASTERN UPTON COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 28, 4:41 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 441 PM CDT THU MAY 28 2009 NMZ027-028-TXZ057-058-258-282215- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- GUADALUPE MOUNTAINS- 341 PM MDT THU MAY 28 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN CULBERSON AND SOUTHWESTERN EDDY COUNTIES...INCLUDING THE GUADALUPE MOUNTAINS NATIONAL PARK. AT 338 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING AN INTENSIFYING THUNDERSTORM THAT WAS LOCATED 7 MILES NORTH OF PINE SPRINGS...MOVING SOUTHEAST AT 10 MPH. THIS STORM WILL AFFECT THE GUADALUPE MOUNTAINS NATIONAL PARK... INCLUDING PINE SPRINGS. PEA TO MARBLE SIZED HAIL...STRONG WIND GUSTS TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. STORM INTENSITY IS INCREASING...AND SEVERE WEATHER COULD DEVELOP RAPIDLY. PEOPLE IN NORTHWESTERN CULBERSON AND SOUTHWESTERN EDDY COUNTIES...INCLUDING THOSE IN AND NEAR THE GUADALUPE MOUNTAINS NATIONAL PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, May 28, 4:50 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
450 PM CDT THU MAY 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL CARLSBAD 32.40N 104.24W
05/28/2009 E0.88 INCH EDDY NM PUBLIC
&&
SCHULDTLocal storm report, May 28, 5:07 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
507 PM CDT THU MAY 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL 4 W WHITES CITY 32.18N 104.44W
05/28/2009 E0.88 INCH EDDY NM PUBLIC
HAIL OCCURRED AT CARLSBAD CAVERNS NATIONAL PARK
&&
SCHULDTSpecial weather statement, May 28, 5:26 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 526 PM CDT THU MAY 28 2009 TXZ062-063-282300- GLASSCOCK-MIDLAND- 526 PM CDT THU MAY 28 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL MIDLAND AND WEST CENTRAL GLASSCOCK COUNTIES. AN INTENSIFYING THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST OF SPRABERRY AT 526 PM CDT...MOVING EAST AT 15 MPH. AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY. PEOPLE IN EAST CENTRAL MIDLAND AND WEST CENTRAL GLASSCOCK COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, May 28, 5:27 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 527 PM CDT THU MAY 28 2009 NMZ028-034-TXZ058>060-282300- SOUTHERN LEA COUNTY-EDDY COUNTY PLAINS-WINKLER-LOVING- REEVES COUNTY AND UPPER TRANS PECOS- 527 PM CDT THU MAY 28 2009 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR LOVING...NORTHWESTERN REEVES... SOUTHEASTERN EDDY...SOUTHWESTERN LEA AND WESTERN WINKLER COUNTIES. AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING AN INTENSIFYING COMPLEX OF THUNDERSTORMS WERE LOCATED FROM NEAR RED BLUFF LAKE...TO 17 MILES NORTH OF MENTONE...TO NEAR EUNICE. MOVEMENT IS TO THE SOUTH AND SOUTHEAST AT 10 TO 15 MPH. PEA TO MARBLE SIZED HAIL...STRONG WIND GUSTS TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. PEOPLE IN LOVING...NORTHWESTERN REEVES...SOUTHEASTERN EDDY...SOUTHWESTERN LEA AND WESTERN WINKLER COUNTIES...INCLUDING THOSE NEAR RED BLUFF LAKE...MENTONE...AND EUNICE SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 21
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:35 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 55 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
| May 27, 9:01 PM CDT | Areal Flood Advisory | MAF | Brewster, Terrell | 3 hr |
| May 27, 10:48 PM CDT | Areal Flood Advisory | MAF | Terrell | 3 hr |
| May 28, 4:07 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 53 min |
| May 28, 4:46 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 59 min |
| May 28, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 50 min |
| May 28, 5:57 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 63 min |
| May 28, 6:30 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 24 min |
| May 28, 6:57 PM CDT | Severe Thunderstorm Warning | MAF | Ward, Winkler | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.